Translating solutions to lagrangian mean curvature flow

André Neves, Gang Tian

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We prove some non-existence theorems for translating solutions to Lagrangian mean curvature flow. More precisely, we show that translating solutions with an L2 bound on the mean curvature are planes and that almostcalibrated translating solutions which are static are also planes. Recent work of D. Joyce, Y.-I. Lee, and M.-P. Tsui shows that these conditions are optimal.

Original languageEnglish (US)
Pages (from-to)5655-5680
Number of pages26
JournalTransactions of the American Mathematical Society
Volume365
Issue number11
DOIs
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Translating solutions to lagrangian mean curvature flow'. Together they form a unique fingerprint.

Cite this